# SDR CA060228007

- Difficulty date: January 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,279 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 9599020135
- Condition: Intermittent
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TEMPERATURE CONTROL VALVE FOUND TO INTERMITTENTLY STICK AT HOT POSITION CAUSING A DUCT TEMPERATURE WARNING.  VALVE REPLACED WITH SERVICEABLE ASSY.
